Journal of Optimization Theory and Applications

, Volume 110, Issue 3, pp 611–619

Optimality Conditions and Duality for a Class of Nonlinear Fractional Programming Problems

  • Z. A. Liang
  • H. X. Huang
  • P. M. Pardalos

DOI: 10.1023/A:1017540412396

Cite this article as:
Liang, Z.A., Huang, H.X. & Pardalos, P.M. Journal of Optimization Theory and Applications (2001) 110: 611. doi:10.1023/A:1017540412396


In this paper, we present sufficient optimality conditions and duality results for a class of nonlinear fractional programming problems. Our results are based on the properties of sublinear functionals and generalized convex functions.

Fractional programming sublinear functionals generalized convex functions optimality conditions duality 

Copyright information

© Plenum Publishing Corporation 2001

Authors and Affiliations

  • Z. A. Liang
  • H. X. Huang
  • P. M. Pardalos

There are no affiliations available

Personalised recommendations